# SDR CA151008004

- Difficulty date: October 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,827 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 893301
- Condition: Corroded
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON ROUTE THE CREW EXPERIENCED MULTIPLE ECAM MESSAGES INCLUDING, A/T OFF, AP1+2 OFF, L/G RETRACT AND CAT2.  MAINTENANCE WAS CONSULTED AND THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  RESOLUTION REPLACED PROXIMITY SENSOR 24GA AND CONNECTOR 24GAA DUE BADLY CORRODED.
